number of downloads : ?
Title Transcription
ヘンカ スル ゲンテン オ モツ 3ボスウ ブンプ カラノ クカン データ ニ モトヅク サイユウ スイテイチ ノ ソンザイ ノタメノ ハンテイホウ ノ ヨサ ニツイテ
Title Alternative
On the Goodness of a Criterion for the Existence of an MLE's Based on Interval-censored Data from Some Three-parameter Distribution with a Shifted Origin
File
language
eng
Author
Nakamura, Tadashi
Hirai, Yasuhisa
Description
By a method called the probability contents boundary an derived a criterion for the existence of a maximum likelihood estimate when observations are interval-censored. We show that this criterion is good if the Hessian matrix of the log-likelihood is negative definite on a convex subset of the parameter space, A detaild discussion on the log-likelihood is also given.
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
26
Start Page
189
End Page
200
ISSN
03879925
Published Date
1992-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering